Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin and Loss of Concentration?

Posted by Dawn24 on December 17, 2003, at 18:10:56

In reply to Re: Wellbutrin and Loss of Concentration? Susan J, posted by Cybele on October 21, 2003, at 14:47:25

I started graduate school this semester and have had a terrible time concentrating on my studies. I work in a computer lab, and I thought the reason I can't seem to do my school work here is because the Internet is right in front of me, and I just can't resist sending emails or searching for web sites just like this one! But maybe my troubles were all related to the Wellbutrin. In the past I've experienced actual feelings of nervousness in my stomach, which I attributed to the drug and just let go by. I dropped my dosage down, but still experience the jitters when in combination with Starbucks. Now I'm wondering if maybe Wellbutrin is not the right drug for me ... Any thoughts?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dawn24 thread:271045
URL: http://www.dr-bob.org/babble/20031213/msgs/291065.html